# SDR AALA202002289009

- Difficulty date: February 26, 2020
- Submitted: February 28, 2020
- Operation: Air carrier
- Aircraft: N133AN
- Make and model: Airbus A321-231
- Aircraft serial: 6482
- Aircraft time: 18,605 hours, 4,990 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Connector
- Condition: No Test
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: LAST TWO ROWS SEAT EMERGENCY LIGHTS INOPERABLE ON TEST. MAINTENANCE REPLACED CONNECTOR PER AMM 33-51-00.
